# SDR AALA20000852

- Difficulty date: May 22, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N585AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53248
- System (JASC): 4990 · APU Oil System
- Part: Housing
- Part number: 3728399
- Condition: Leaking
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

SLC - FLT 1706 - AFTER TAKEOFF, SMOKE REPORTED IN CABIN.  APU CHIP DETECTOR AND HOUSING LEAKING OIL.  RESEALED CHIP DETECTOR AND HOUSING.  CLEANED APU DUCTING AND CHANGED WATER SEPARATOR SOCKS.  ACCOMPLISHED BURN OUT, NO SMOKE SMELL DETECTED.  SYSTEM GROUND CHECKS NORMAL OPERATION.  (M)
